# SDR USAA950144

- Difficulty date: February 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23116
- System (JASC): 3350 · Emergency Lighting
- Part: Floor Lights
- Condition: Malfunction
- Location: Cabin Eel
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - EMERGENCY EXIT LIGHTS ILLUMINATE ABOUT EVERY 45 MINUTES, THEN SLOWLY FADE BACK TO OFF.  MAINTENANCE FOUND FLOOR LIGHTS ON CONSTANTLY IN ARM.  DISCONNECTED PLUG D4049F TO CHECK POWER.  POWER CHECKED GOOD.  WHEN RECONNECTED, PROBLEM DID NOT OCCUR.  OPS CHECK NORMAL. (X)
